Alert archive / Connecticut / Areal Flood Warnings in 2011
Areal Flood Warning 9, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this areal flood warning at Apr 17, 2011, 10:44 AM EDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 17, 2011, 10:44 AM EDT (14:44 UTC)
- Expired
- Apr 17, 2011, 8:30 PM EDT
- In force
- 10 hr
- Issued by
- NWS Boston/Norton, MA
- Area
- Storm-based polygon
- Flood severity
- None
The radar
The Boston radar (KBOX), 101 km from the middle of the area, began a volume at 14:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 2.7 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 966 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- -191 m²/s²
- 0-3 km storm-relative helicity
- -26 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
131 WGUS41 KBOX 171444 FLWBOX BULLETIN - EAS ACTIVATION REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE TAUNTON MA 1044 AM EDT SUN APR 17 2011 CTC013-172030- /O.NEW.KBOX.FA.W.0009.110417T1444Z-110417T2030Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ TOLLAND CT- 1044 AM EDT SUN APR 17 2011 THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A * FLOOD WARNING FOR SMALL STREAMS IN... CENTRAL TOLLAND COUNTY IN NORTHERN CONNECTICUT... THIS INCLUDES THE CITY OF MANSFIELD... * UNTIL 430 PM EDT * AT 1035 AM EDT THE WILLIMANTIC RIVER IN COVENTRY CONNECTICUT WAS REPORTED IN MINOR FLOOD. THE RIVER STAGE AT 10 AM WAS 8.7 FEET. FLOOD STAGE IS 8 FEET. FLOODING HAS BEEN REPORTED ALONG PARKER BRIDGE ROAD APPROACHING ROUTE 6. ALL INTERESTED PARTIES SHOULD TAKE NECESSARY PRECAUTIONS IMMEDIATELY. SMALL STREAMS IN TOLLAND COUNTY CONNECTICUT ARE EXPECTED TO CREST THIS AFTERNOON...THEN BEGIN TO RECEDE BELOW FLOOD STAGE BY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING. && LAT...LON 4197 7242 4198 7225 4178 7224 4178 7244 $$ STRAUSS
2 follow-up statements
782 WGUS41 KBOX 171950 FLWBOX BULLETIN - EAS ACTIVATION REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE TAUNTON MA 350 PM EDT SUN APR 17 2011 CTC013-180030- /O.EXT.KBOX.FA.W.0009.000000T0000Z-110418T0030Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ TOLLAND CT- 350 PM EDT SUN APR 17 2011 THE NATIONAL WEATHER SERVICE IN TAUNTON HAS EXTENDED THE * FLOOD WARNING FOR SMALL STREAMS IN... CENTRAL TOLLAND COUNTY IN NORTHERN CONNECTICUT... THIS INCLUDES THE CITY OF MANSFIELD... * UNTIL 830 PM EDT * AT 346 PM EDT THE WILLIMANTIC RIVER IN COVENTRY CONNECTICUT WAS CRESTING IN MINOR FLOOD. THE 315 PM STAGE WAS 8.6 FEET. FLOOD STAGE IS 8 FEET. FLOODING HAS BEEN REPORTED ALONG PARKER BRIDGE ROAD APPROACHING ROUTE 6. ALL INTERESTED PARTIES SHOULD TAKE NECESSARY PRECAUTIONS. THE WILLIMANTIC RIVER NEAR COVENTRY CONNECTICUT IS EXPECTED TO RECEDE BELOW FLOOD STAGE THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING. && LAT...LON 4197 7242 4198 7225 4178 7224 4178 7244 $$ STRAUSS
867 WGUS81 KBOX 180027 FLSBOX FLOOD STATEMENT NATIONAL WEATHER SERVICE TAUNTON MA 827 PM EDT SUN APR 17 2011 CTC013-180033- /O.EXP.KBOX.FA.W.0009.000000T0000Z-110418T0030Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ TOLLAND CT- 827 PM EDT SUN APR 17 2011 ...THE FLOOD WARNING WILL EXPIRE AT 830 PM EDT FOR SMALL STREAMS IN CENTRAL TOLLAND COUNTY... ALTHOUGH THE WILLIMANTIC RIVER IN COVENTRY CONNECTICUT REMAINS IN MINOR FLOOD...THE RIVER HAS CRESTED AND WILL CONTINUE TO FALL. AT 815 PM...THE RIVER LEVEL WAS AT 8.4 FEET. THE RIVER SHOULD DROP BELOW THE FLOOD STAGE OF 8.0 FEET SOMETIME MONDAY MORNING. SINCE THE RIVER HAS CRESTED THE FLOOD WARNING WILL BE ALLOWED TO EXPIRE ON TIME. MINOR FLOODING WILL STILL BE POSSIBLE ALONG PARKER BRIDGE ROAD APPROACHING ROUTE 6 UNTIL THE RIVER FALLS BELOW FLOOD STAGE. THEREFORE...THE FLOOD WARNING HAS BEEN REPLACED WITH A FLOOD ADVISORY THROUGH MUCH OF THE OVERNIGHT HOURS. LAT...LON 4197 7242 4198 7225 4178 7224 4178 7244 $$ FRANK
What forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this areal flood warning went out at Apr 17, 8:00 AM EDT, 2 hours 44 minutes earlier.
Area forecast discussion, Apr 17, 8:00 AM EDT, 2 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
800 AM EDT SUN APR 17 2011
.SYNOPSIS...
HIGH PRESSURE WILL BRING MAINLY DRY WEATHER FOR THE REST OF TODAY
AND MONDAY...ALTHOUGH A FEW PASSING SHOWERS ARE POSSIBLE THIS
AFTERNOON AND EVENING. UNSETTLED WEATHER MAY RETURN MONDAY NIGHT
THROUGH WEDNESDAY...BRINGING PERIODS OF CLOUDS AND SHOWERS. A COLD
FRONT WILL PUSH THROUGH ON THURSDAY...BRINGING DRIER BUT COOLER
CONDITIONS FOR THE END OF THE WEEK.
&&
.NEAR TERM /UNTIL 11 AM THIS MORNING/...
THE STEADIEST RAIN HAS ALREADY MOVED OFF THE COAST...BUT STILL
NOTING A FEW SHOWERS ACROSS WESTERN MA INTO SW NH. THE ONLY ADVISORY
REMAINING IS THE COASTAL FLOOD ALONG THE S COAST FOR THIS MORNING/S
HIGH TIDE CYCLE. SEE DETAILS BELOW.
ALREADY NOTING BREAKS IN THE CLOUDS ACROSS CENTRAL AND WESTERN CT
INTO S CENTRAL MA ON IR AND VSBL SATELLITE. SHOULD SEE CLEARING
CONDITIONS WORK ACROSS THE REGION THROUGH THE REMAINDER OF THE
MORNING...THOUGH CLOUDS WILL LINGER ACROSS THE BERKSHIRES INTO S NH
AND N CENTRAL MA.
WITH THE INTENSE LOW MOVING INTO QUEBEC...TIGHT PRESSURE GRADIENT
WILL REMAIN RESULTING IN WINDY CONDITIONS. BUFKIT SHOWING SOUTHWEST
WIND GUSTS OF 35 TO 40 MPH.
&&
.SHORT TERM /11 AM THIS MORNING THROUGH 6 AM MONDAY/...
EXPECT DRY CONDITIONS FOR MOST OF THE AFTERNOON. HOWEVER...A
SHORTWAVE AND COLD POOL ALOFT WILL WORKING ACROSS THE REGION DURING
THE AFTERNOON AND EVENING HOURS. 500 MB TEMPERATURES FALL TO BELOW
-30C WHICH WILL RESULT IN STEEP MID LEVEL LAPSE RATES. THIS WILL
PROBABLY BE ENOUGH TO TRIGGER SOME SCATTERED SHOWERS. WILL RUN WITH
CHANCE POPS NORTH OF THE MA TURNPIKE...AND SLIGHT CHANCES SOUTH OF
THE PIKE TO COVER THIS POTENTIAL. IT ACTUALLY BECOMES PRETTY
UNSTABLE WITH THE COLD POOL ALOFT AS TOTAL TOTALS RISE WELL INTO THE
50S TO NEAR 60! WILL INCLUDE A SLIGHT CHANCE OF THUNDER AND ITS NOT
OUT OF THE QUESTION THAT WE GET SOME SMALL HAIL WITH THE VERY COLD
AIR ALOFT.
HIGHS SHOULD REACH INTO THE UPPER 50S AND LOWER 60S WHICH IS
SEASONABLE FOR THE MIDDLE OF APRIL. HOWEVER...THE WINDY CONDITIONS
WILL MAKE IT FEEL A BIT COOLER THAN THE ACTUAL TEMPERATURES.
TONIGHT...
ANY SCATTERED SHOWERS SHOULD WIND DOWN DURING THE EVENING HOURS.
STRONG PRESSURE GRADIENT WILL WHICH WILL CONTINUE TO RESULT IN
BREEZY CONDITIONS FOR MUCH OF THE NIGHT. THIS SHOULD KEEP
TEMPERATURES FROM BOTTOMING OUT AND EXPECT LOWS MAINLY IN THE
30S...TO LOWER 40S UNDER PARTLY CLOUDY SKIES.
&&
.LONG TERM /MONDAY THROUGH SATURDAY/...
DEPARTURE OF UPPER LEVEL TROUGHING EARLY IN THE LONG TERM WILL LEAD
TO A NEARLY ZONAL FLOW ACROSS THE LOWER 48. THIS MEANS QUESTIONS AS
TO THE TIMING OF SURFACE SYSTEMS AS THEY TRACK IN THE FAST FLOW
ALOFT. LEANED TOWARD A BLEND OF THE HPC GUIDANCE ALONG WITH SOME OF
THE GFS MOS AS WELL AS THE GFS AND ECMWF ENSEMBLE MEANS. THIS KEPT
PRETTY GOOD CONTINUITY WITH THE PREVIOUS FORECAST.
MONDAY...EXPECT A MILD...DRY DAY ON PATRIOT/S DAY AS WEAK HIGH PRES
BUILDS ACROSS NORTHERN NEW ENGLAND. GOOD MIXING EXPECTED...SO WILL
SEE SOME GUSTY W-SW WINDS IN PLACE ESPECIALLY EARLY IN THE DAY.
QUESTION FOR THE DAY WILL BE WHETHER A WAVE MOVES ALONG THE STALLED
FRONT S OF NEW ENGLAND...WHICH COULD MEAN WIDELY SCT SHOWERS ACROSS
WESTERN AREAS LATE IN THE DAY. DOES LOOK LIKE CLOUDS WILL INCREASE
DURING THE DAY. TEMPS WILL REMAIN MAINLY IN THE 50S...BUT COULD
REACH INTO THE LOWER 60S ACROSS EASTERN MA WHERE THE MOST SUN IS
FORECAST TO OCCUR.
MONDAY NIGHT-TUESDAY...MODELS REMAIN PRETTY CONSISTENT IN BRINGING
WEAK LOW PRES ACROSS SOUTHERN AREAS MAINLY MON NIGHT...BUT THIS WILL
BRING THE STALLED FRONT S OF NEW ENGLAND A BIT CLOSER. THIS WILL
KEEP A GENERAL UNSETTLED WEATHER TREND THROUGH TUESDAY AS MORE LIFT
MOVES ALONG THE STALLED FRONT. ALSO NOTING A GOOD H850 JET MOVING
NEAR THE S COAST DURING TUE. WILL START TO SEE UPPER LEVEL WINDS
BACK TO MORE SW DIRECTION AS A SHORT WAVE DEVELOPS SURFACE LOW PRES
ACROSS THE WESTERN OHIO VALLEY BY TUE NIGHT. EXPECT A GENERAL
UNSETTLED PATTERN WITH SCATTERED SHOWERS /AT LEAST/ AND PATCHY FOG
THROUGH THIS TIMEFRAME AS THE FRONT WAVES ACROSS THE REGION.
TUESDAY NIGHT-WEDNESDAY...UPPER PATTERN STARTS TO DIG A SHORT WAVE
TROUGH AS LOW PRES CONTINUES TO DEEPEN WHILE MOVING INTO THE EASTERN
LAKES LATE TUESDAY NIGHT INTO WEDNESDAY MORNING. THIS WILL HELP PUSH
THE FRONT N OF THE REGION AS A WARM FRONT...BUT SOME QUESTION AS TO
THE TIMING OF THIS. SHOULD HAPPEN BY MIDDAY WEDNESDAY. HAVE KEPT
CONTINUED CHANCE OF SHOWERS ACROSS THE REGION. MAY SEE A BRIEF BREAK
IN THE ACTION BEFORE A COLD FRONT STARTS TO APPROACH. DECENT LOW
LEVEL JET MOVING THROUGH...ON ORDER OF 50 KT...BUT ALSO NOTE PRETTY
GOOD INSTABILITY DEVELOPING AHEAD OF THE FRONT. TOTAL TOTALS HEAD TO
THE LOWER 50S BY LATE AFTERNOON/EARLY EVENING WITH SURFACE BASED
LIFTED INDEX BELOW ZERO. HAVE KEPT MENTION OF ISOLD THUNDER IN THE
FORECAST FOR WEDNESDAY AFTERNOON/EARLY WED NIGHT AS WELL. MODELS
SUGGEST TIMING OF THE FRONTAL PASSAGE WILL NOT HAPPEN UNTIL LATE WED
NIGHT...SO KEPT SHOWERS MENTIONED IN THE FORECAST THROUGH THE NIGHT.
THURSDAY...EXPECT FRONT TO CLEAR THE COAST BY MIDDAY...SO SHOULD SEE
IMPROVING CONDITIONS. CLOUDS MAY LINGER ACROSS THE INTERIOR AS THE
UPPER LEVEL SYSTEM MOVES THROUGH LATE IN THE DAY. DECENT COOL SHOT
MOVES THROUGH...SO EXPECT TEMPS TO BE COOL FOR THIS TIME OF YEAR.
FRIDAY...EXPECT HIGH PRES TO BUILD ACROSS THE REGION...BUT WILL BE
SHORT LIVED WITH FAST UPPER FLOW. EXPECT DRY CONDITIONS WITH TEMPS
RUNNING A BIT BELOW SEASONAL NORMALS.
SATURDAY...ANOTHER DEVELOP SHORT WAVE OVER THE ROCKIES ON FRIDAY
WILL MOVE TOWARD THE GREAT LAKES DURING SATURDAY. EXPECT WARM FRONT
AHEAD OF THIS SYSTEM TO APPROACH BY SAT MORNING...SO WILL SEE
ANOTHER CHANCE OF SHOWERS. LOW CONFIDENCE ON TIMING DUE TO FAST
UPPER FLOW.
&&
.AVIATION /12Z SUNDAY THROUGH THURSDAY/...
FORECASTER CONFIDENCE LEVELS...
LOW...LESS THAN 30 PERCENT
MEDIUM...30 PERCENT TO 60 PERCENT
HIGH...GREATER THAN 60 PERCENT
TODAY...MEDIUM TO HIGH CONFIDENCE. EXPECT CONDITIONS TO IMPROVE TO
VFR BY MID-LATE MORNING. WINDS HAVE ALREADY SHIFTED TO SW AT 12Z.
ONCE SUN POPS OUT...EXPECT WINDS TO GUST TO 30-35 KT FOR A GOOD
PORTION OF THE DAY.
BY LATE AFTERNOON/EARLY EVENING...ISOLATED TO SCATTERED SHOWERS WITH
PERHAPS A RUMBLE OR TWO OF THUNDER WILL PROBABLY WORK INTO PARTS OF
THE REGION. CAN NOT RULE OUT A FEW SMALL HAIL REPORTS BUT THE ODDS
OF THAT AFFECTING ANY TERMINAL LOCATION ARE LOW.
TONIGHT...MEDIUM TO HIGH CONFIDENCE. ANY ISOLATED TO SCATTERED
SHOWERS SHOULD WIND DOWN THIS EVENING. OTHERWISE...EXPECT VFR
CONDITIONS BUT WITH SOUTHWEST WIND GUSTS OF 20 TO 30 KNOTS
CONTINUING AS SEVERAL OF THE TERMINALS.
KBOS TERMINAL...MEDIUM TO HIGH CONFIDENCE IN TAF. EXPECT MVFR CIGS
TO IMPROVE TO VFR BY MID MORNING. A FEW PASSING SHOWERS ARE POSSIBLE
LATE THIS AFTERNOON AND EVENING...BUT PROBABLY WILL NOT HAVE MUCH
IMPACT ON THE CEILINGS/VISIBILITIES OR IT WOULD BE VERY SHORT
LIVED. LOW PROBABILITY OF A RUMBLE OF THUNDER.
OUTLOOK...MONDAY THROUGH THURSDAY...
MONDAY...MEDIUM CONFIDENCE FOR VFR CONDITIONS. WIDELY SCT SHOWERS
MAY PUSH INTO CT VALLEY DURING THE AFTERNOON WITH LOCAL MVFR VSBY
POSSIBLE. EXPECT W-SW WINDS TO GUST TO 25-30 KT THROUGH MIDDAY THEN
SHOULD DIMINISH.
MONDAY NIGHT...LOW TO MEDIUM CONFIDENCE. VFR CONDITIONS FOR AREAS
NEAR AND N OF THE MASS PIKE. S OF THE PIKE...MAY SEE SCT SHOWERS AND
PATCHY FOG WITH AREAS OF MVFR CONDITIONS.
TUESDAY...LOW CONFIDENCE. COULD SEE MVFR CIGS/VSBYS IN SCT SHOWERS
THROUGH THE DAY...THEN MVFR-IFR CIGS/VSBYS AT NIGHT IN CONTINUED
THREAT OF SCT SHOWERS ALONG WITH PATCHY FOG.
WEDNESDAY...LOW CONFIDENCE FOR TIMING. MVFR CIGS/VSBYS IN SCT
SHOWERS...THEN LOW CHANCE OF TSTMS DURING THE AFTERNOON AND EVENING.
THURSDAY...MEDIUM CONFIDENCE. CHANCE OF SHOWERS EARLY ACROSS CENTRAL
AND EASTERN AREAS...OTHERWISE IMPROVING TO VFR.
&&
.MARINE...
TODAY...STRONG SOUTHEAST LOW LEVEL JET WAS RESULTING IN SOUTHEAST
GALE FORCE WIND GUSTS OF 35 TO 45 KNOTS EARLY THIS MORNING. WINDS
SHOULD SHIFT TO THE SOUTHWEST BY EARLY TO MID MORNING. STRONG
PRESSURE GRADIENT WITH THE LOW IN CANADA WILL PROMOTE 30 TO 35 KNOT
WIND GUSTS ALL DAY. OPTED TO EXTEND GALE WARNINGS ALL DAY FOR OUR
SOUTHERN WATERS. ACROSS OUR NORTHERN WATERS...GALE WARNINGS GO
UNTIL 10 AM AND WILL LET THE NEXT SHIFT DECIDE WHETHER TO EXTEND
THEM OR CONVERT TO STRONG SCA.
THE STRONG WINDS EARLY THIS MORNING HAVE BUILT SEAS TO BETWEEN 10
AND 15 FEET ACROSS THE OUTER-WATERS. THESE SHOULD ONLY DROP A BIT
THIS AFTERNOON AND REMAIN WELL ABOVE SCA THRESHOLDS.
TONIGHT...STRONG WEST TO SOUTHWEST FLOW GIVES US HIGH CONFIDENCE IN
GUSTS BETWEEN 25 AND 30 KNOTS ALL NIGHT. SCA HEADLINES WILL BE
NEEDED FOR ALL WATERS. SEAS WILL REMAIN ABOVE SCA THRESHOLDS ACROSS
ALL OPEN WATERS.
OUTLOOK...MONDAY THROUGH THURSDAY...
MONDAY...EXPECT SMALL CRAFT WINDS AND SEAS TO CONTINUE THROUGH THE
DAY. WINDS SHOULD DIMINISH LATE IN THE DAY OR MONDAY EVENING...BUT
SEAS WILL REMAIN HIGH AT NIGHT.
TUESDAY...WINDS SHOULD REMAIN BELOW SMALL CRAFT CRITERIA. SEAS WILL
REMAIN AT OR ABOVE 5 FT MAINLY ON THE OUTER WATERS.
WEDNESDAY...WINDS WILL BECOME EAST BY MIDDAY...THEN WILL SHIFT TO S
WITH GUSTS INCREASING TO 25 KT LATE IN THE DAY OR AT NIGHT. SEAS
WILL REMAIN ABOVE SMALL CRAFT CRITERIA...MAINLY OVER THE OPEN
WATERS.
THURSDAY...WINDS BECOME WEST AND GUST TO 25-30 KT. SEAS REMAIN ABOVE
SMALL CRAFT CRITERIA OVER THE OPEN WATERS.
&&
.HYDROLOGY...
RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE COMMON WITH LOCALLY HIGHER
AMOUNTS WHERE ANY CONVECTION OCCURRED. THIS IS ESPECIALLY TRUE
ACROSS NORTHERN CT/RHODE ISLAND WERE AMOUNTS OVER 2 INCHES HAVE BEEN
REPORTED. WHILE THIS RAIN HAS NOT LEAD TO SIGNIFICANT FLOODING...IT
HAS RESULTED IN RENEWED FLOODING ALONG PORTIONS OF THE CT RIVER.
FLOOD WARNINGS HAVE BEEN ISSUED FOR THOMPSONVILLE AND NORTHAMPTON
FOR MINOR FLOODING. FLOOD WARNINGS ALSO CONTINUE AT HARTFORD AND
MIDDLETOWN.
&&
.TIDES/COASTAL FLOODING...
ALTHOUGH SIGNIFICANT COASTAL FLOODING IS NOT EXPECTED WILL CONTINUE
THE COASTAL FLOOD ADVISORY THIS MORNING ALONG THE SOUTH COAST. THE
POTENTIAL REMAINS FOR SOME SPLASH OVER AND ISOLATED POCKETS OF VERY
MINOR COASTAL FLOODING DURING THE TIME OF HIGH TIDE. STRONG SOUTH
TO SOUTHEAST WINDS WILL COMBINED WILL RESULT IN A 1.5 TO 2.5 FOOT
STORM SURGE DURING HIGH TIDE EARLY THIS MORNING. FORTUNATELY...
ASTRONOMICAL HIGH TIDE IS NEARLY A FOOT LESS THAN LAST EVENING.
HOWEVER...THERE WILL PROBABLY BE ENOUGH LEFT OVER WIND FOR SPLASH
OVER AND ISOLATED POCKETS OF VERY MINOR COASTAL FLOODING. THE BEST
CHANCE OF THIS WILL BE IN NARRAGANSETT AND BUZZARDS BAY.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...COASTAL FLOOD ADVISORY UNTIL 10 AM EDT THIS MORNING FOR
MAZ020>022.
NH...NONE.
RI...COASTAL FLOOD ADVISORY UNTIL 10 AM EDT THIS MORNING FOR RIZ002-
004>007.
MARINE...GALE WARNING UNTIL 7 PM EDT THIS EVENING FOR ANZ231>237-
254>256.
GALE WARNING UNTIL 10 AM EDT THIS MORNING FOR ANZ230-250-251.
&&
SYNOPSIS...FRANK/EVT
NEAR TERM...FRANK/EVT
SHORT TERM...FRANK
LONG TERM...EVT
AVIATION...FRANK/EVT
MARINE...FRANK/EVT
HYDROLOGY...FRANK
TIDES/COASTAL FLOODING...FRANKHazardous weather outlook, Apr 17, 4:26 AM EDT, 6 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 426 AM EDT SUN APR 17 2011 CTZ002-MAZ008>011-180830- HARTFORD CT-WESTERN HAMPSHIRE MA-WESTERN HAMPDEN MA- EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA- 426 AM EDT SUN APR 17 2011 ...WIND ADVISORY IN EFFECT UNTIL 7 AM EDT THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT AND WESTERN MASSACHUSETTS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. RIVER FLOOD WARNINGS CONTINUE ALONG THE CONNECTICUT RIVER. PLEASE SEE THE LATEST RIVER FLOOD STATEMENTS FOR ADDITIONAL INFORMATION. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. RIVER FLOOD WARNINGS WILL CONTINUE ALONG THE CONNECTICUT RIVER THROUGH AT LEAST MONDAY. PLEASE SEE THE LATEST RIVER FLOOD STATEMENTS FOR ADDITIONAL INFORMATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NHZ011-015-180830- CHESHIRE NH-WESTERN AND CENTRAL HILLSBOROUGH NH- 426 AM EDT SUN APR 17 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW HAMPSHIRE. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CTZ003-004-MAZ002>007-012>019-023-024-026-NHZ012-RIZ001-003-008- 180830- TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA-EASTERN FRANKLIN MA- NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA-WESTERN ESSEX MA- EASTERN ESSEX MA-SOUTHERN WORCESTER MA-WESTERN NORFOLK MA- SOUTHEAST MIDDLESEX MA-SUFFOLK MA-EASTERN NORFOLK MA- NORTHERN BRISTOL MA-WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-DUKES MA- NANTUCKET MA-NORTHERN MIDDLESEX MA-EASTERN HILLSBOROUGH NH- NORTHWEST PROVIDENCE RI-WESTERN KENT RI-BLOCK ISLAND RI- 426 AM EDT SUN APR 17 2011 ...WIND ADVISORY IN EFFECT UNTIL 7 AM EDT THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN MASSACHUSETTS...WESTERN MASSACHUSETTS...SOUTHERN NEW HAMPSHIRE...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MAZ020>022-RIZ002-004>007-180830- SOUTHERN BRISTOL MA-SOUTHERN PLYMOUTH MA-BARNSTABLE MA- SOUTHEAST PROVIDENCE RI-EASTERN KENT RI-BRISTOL RI-WASHINGTON RI- NEWPORT RI- 426 AM EDT SUN APR 17 2011 ...WIND ADVISORY IN EFFECT UNTIL 7 AM EDT THIS MORNING... ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 10 AM EDT THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN MASSACHUSETTS...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. COASTAL FLOOD ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ231>237-254>256-180830- CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY- RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 426 AM EDT SUN APR 17 2011 ...GALE WARNING IN EFFECT UNTIL 7 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ230-250-251-180830- BOSTON HARBOR- COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY- 426 AM EDT SUN APR 17 2011 ...GALE WARNING IN EFFECT UNTIL 10 AM EDT THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 17, 12:15 AM EDT | Areal Flood Advisory | BOX | Capitol Planning Region, Northeastern Connecticut Planning Region | 7 hr |
| Apr 17, 1:43 AM EDT | Areal Flood Advisory | BOX | Northeastern Connecticut Planning Region | 4 hr |
| Apr 17, 2:05 AM EDT | River Flood Warning | BOX | Capitol Planning Region | 50 hr |
Nearby
Areal Flood Warnings in Connecticut, 2011Every areal flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.